MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ GRAM STAIN KIT; STAINS, MICROBIOLOGIC

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ GRAM STAIN KIT; STAINS, MICROBIOLOGIC
Catalog Number 212539
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to using bd bbl¿ gram stain kit that one (1) case was missing the product label.The contents of the case were labeled appropriately.There was no health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary: components are mixed and dispensed into the appropriate containers.After qc testing product is released and transported to the distribution center.The batch history record review indicated no discrepancies.All release testing was satisfactory.Complaint trends were reviewed for a period covering 12 months.During that time there has not been a trend for this defect.The customer reported the label on the kit box was missing.No photos or returns were provided.This complaint cannot be confirmed.Bd will continue to trend on labeling complaints and assess product intended uses against regulatory requirements.If you have further questions, please contact bd technical services.
 
Event or Problem Description

Brand Name
BD BBL¿ GRAM STAIN KIT
Common Device Name
STAINS, MICROBIOLOGIC
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21665552
Report Number1119779-2025-00206
Device Sequence Number20772398
Product Code JTS
UDI-Device Identifier00382902125396
UDI-Public(01)00382902125396(11)241209(17)260531(10)4344672
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number212539
Device Lot Number4344672
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown